Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On $ L\sp{p}$ estimates for integral transforms


Author: T. Walsh
Journal: Trans. Amer. Math. Soc. 155 (1971), 195-215
MSC: Primary 47.70; Secondary 44.00
MathSciNet review: 0284880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper R. S. Strichartz has extended and simplified the proofs of a few well-known results about integral operators with positive kernels and singular integral operators. The present paper extends some of his results. An inequality of Kantorovič for integral operators with positive kernel is extended to kernels satisfying two mixed weak $ {L^p}$ estimates. The ``method of rotation'' of Calderón and Zygmund is applied to singular integral operators with Banach space valued kernels. Another short proof of the fractional integration theorem in weighted norms is given. It is proved that certain sufficient conditions on the exponents of the $ {L^p}$ spaces and weight functions involved are necessary. It is shown that the integrability conditions on the kernel required for boundedness of singular integral operators in weighted $ {L^p}$ spaces can be weakened. Some implications for integral operators in $ {R^n}$ of Young's inequality for convolutions on the multiplicative group of positive real numbers are considered. Throughout special attention is given to restricted weak type estimates at the endpoints of the permissible intervals for the exponents.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70, 44.00

Retrieve articles in all journals with MSC: 47.70, 44.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0284880-5
PII: S 0002-9947(1971)0284880-5
Keywords: $ {L^p}$ estimates, integral transforms, inequality of Kantorovič, complex interpolation, Lorentz spaces, singular integrals, fractional integration, weighted $ {L^p}$ spaces, Schur's inequality
Article copyright: © Copyright 1971 American Mathematical Society